# SDR CA020715003

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,415 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT ATTACH FASTENER HOLE AT LOWER SPAR LOCATION DURING NDT REQUIRED BY AD 1997-07R2 WHOSE REQUIREMENTS ARE EVERY 415 FLIGHT HOURS OR 1500 WATER DROPS, WHICHEVER COMES FIRST. THIS AIRCRAFT HAD 1250 WATER DROPS SINCE THE LAST COMPLIANCE OF THIS AD.
